# SDR CA111021005

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 26,751 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908004
- Condition: Stiff
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN ADVISED THAT AT 18,500 FT THEY RECEIVED AN AUTO-PILOT TRIM LT WING DOWN CAUTION LIGHT FOR 2 SECONDS THEN IT WENT OUT.  THE LIGHT ILLUMINATED AGAIN THROUGH 18,000 FT. CREW THEN DISENGAGED THE AUTO PILOT TO SEE IF THEY HAD CONTROL AND NEITHER PILOT COULD ROLL THE AIRCRAFT WITH NORMAL FORCE. THEY THEN TURNED THE AUTO-PILOT OFF WITH THE MASTER SWITCH AND STILL NEITHER PILOT WAS ABLE TO ROLL THE ACFT.  CREW THEN WENT THROUGH THEIR EMERGENCY CHECKLIST AND PULLED THE ROLL CONTROL DISCONNECT.  BOTH PILOTS WERE THEN ABLE TO ROLL THE ACFT.  CREW LANDED SAFELY AND DID NOT DECLARE AN EMERGENCY.   WHEEL BINS REMOVED INSPECTION CARRIED OUT FOUND LT AILERON PULLEY AT ZONE 581 ROUGH PULLEY REPLACED, ALSO FOUND MOSTURE UNDER RT AND LT WING PANELS 550KB, 650KB. AT AILERON PCUS MOISTURE REMOVED AREA SPRAYED WITH LPS2 PANELS INSTALLED AILERON FUNCTIONED CHECK CARRIED OUT SYS CHECKED SERVICEABLE.
